Alert archive / Georgia / Special Weather Statements in 2012
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at Jul 1, 2012, 11:58 PM EDT for Peach County, Georgia. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 1, 2012, 11:58 PM EDT (03:58 UTC)
- Expired
- Jul 2, 2012, 12:30 AM EDT
- In force
- 32 min
- Issued by
- NWS Atlanta, GA
County Peach County, GA
The radar
The Robins AFB radar (KJGX), 48 km from the middle of the area, began a volume at 04:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 4.0 hours before the alert went out and 111 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1719 J/kg
- Mixed-layer CIN
- -116 J/kg
- Mixed-layer LCL
- 2371 m above ground
- 0-6 km bulk shear
- 4 kt
- 0-1 km storm-relative helicity
- -18 m²/s²
- 0-3 km storm-relative helicity
- 42 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
623
WWUS82 KFFC 020358
SPSFFC
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1158 PM EDT SUN JUL 1 2012
GAZ081-094-020430-
1158 PM EDT SUN JUL 1 2012
...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS
IN PEACH AND CRAWFORD COUNTIES UNTIL 1230 AM EDT...
AT 1156 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM FORT VALLEY TO NAKOMIS...MOVING SOUTHEAST
AT 20 MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY MOVE
ACROSS PEACH AND SOUTH CRAWFORD COUNTIES THROUGH 1230 AM EDT. SOME
LOCATIONS IN THE PATH OF THESE STORMS INCLUDE FRIENDSHIP...JACK BROWN
ESTATES...NAKOMIS...LEE POPE...FORT VALLEY... POWERVILLE...
BYRON...MIAMI VALLEY AND LAKEWOOD. HEAVY DOWNPOURS WILL CAUSE
PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 3249 8388 3251 8393 3250 8402 3253 8400
3257 8405 3274 8382 3269 8370 3265 8372
3253 8372 3253 8375 3250 8375 3251 8379
3245 8380 3244 8382
TIME...MOT...LOC 0358Z 303DEG 18KT 3260 8386 3255 8390
3253 8396
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jul 1, 7:57 PM EDT, 4 hours 1 minute earlier.
Area forecast discussion, Jul 1, 7:57 PM EDT, 4 hours 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
757 PM EDT SUN JUL 1 2012
.PREV DISCUSSION... /ISSUED 441 PM EDT SUN JUL 1 2012/
SHORT TERM /REST OF TODAY THROUGH MONDAY NIGHT/...
MAIN CONCERNS ARE THE CONVECTIVE POTENTIAL THIS EVENING AND HEAT
AGAIN ON MONDAY. CONVECTION HAS BEEN RAPIDLY DEVELOPING DUE TO LOW
LEVEL CONVERGENCE ALONG LEE SFC TROUGH. HRRR FAILED TO CAPTURE THIS
EARLIER DURING THE DAY WHILE THE WRF AND NAM SUGGESTED DEVELOPMENT.
HAVE INCREASED TO CHANCE POPS ACROSS WESTERN AND SOUTHERN PORTIONS
OF CENTRAL GEORGIA. WITH MUCAPE UP TO 4000 J/KG AND WEAK SHEAR WITH
DRY LOW LEVELS... STRONG DOWNBURST WINDS AND SMALL HAIL ARE THE MAIN
THREATS WITH THIS DEVELOPMENT. IT IS NOT EXPECTED TO LAST MUCH
LONGER AFTER WE LOSE DAYTIME HEATING... BUT ANY GENERATED OUTFLOW
BOUNDARIES WILL LIKELY TRIGGER ADDITIONAL DEVELOPMENT INTO THE
EVENING. THERE MAY BE A SIMILAR SITUATION MONDAY AFTERNOON AS THE
SFC TROUGH LOOKS TO LINGER ACROSS SOUTHERN PORTIONS OF THE FORECAST
AREA WITH AMPLE INSTABILITY IN PLACE AGAIN. WHILE SPC HAD MUCH OF
THE AREA UNDER A SLIGHT RISK TODAY... ONLY THE FAR EAST CENTRAL PART
OF THE AREA IS SLIGHTED MONDAY... HOWEVER WE MAY HAVE STRONG TO
SEVERE STORMS AGAIN MONDAY AFTERNOON.
FOR TEMPS... WHILE TEMPS TODAY HAVE BEEN A BIT HIGHER THAN
EXPECTED... GUIDANCE STILL HAS SLIGHT DECREASE IN MAX TEMPS FOR
MONDAY. USED A BLEND OF MAV AND MET WITH MINOR TWEAKS TO PREVIOUS
TRENDS. MONDAY SHOULD STILL HAVE THE SIMILAR SYNOPTIC SETUP OF THE
BROAD UPPER RIDGE AXIS STAYING OVER THE CENTRAL PLAINS AND WEAK
UPPER LEVEL IMPULSES TRACKING ALONG NW FLOW ALOFT NEAR THE
CAROLINAS. ALTHOUGH PROGGED 850MB TEMPS LOOK TO BE SEVERAL DEGREES
LOWER THAN TODAY... DEWPOINTS MAY BE SLIGHTLY HIGHER AND HEAT
INDICES OF 105-110 DEGREES FOR MOST AREAS WILL STILL WARRANT AT
LEAST THE HEAT ADVISORY. AREAS IN THE FAR SOUTHEAST MAY REACH HEAT
INDICES OF 110-113 DEGREES THEREFORE A POSSIBLE EXTENSION OF THE
EXCESSIVE HEAT WARNING MAY BE NEEDED IN FUTURE UPDATES.
BAKER
LONG TERM /TUESDAY THROUGH SUNDAY/...
SOME RELIEF HERE AS THE UPPER HIGH THAT WAS CENTERED OVER THE STATE
WILL BREAK DOWN THE REST OF THE WEEK AS LARGE UPPER RIDGE BUILDS
OVER THE CENTRAL CONUS AND TROUGHING DEVELOPS OVER THE NORTHEAST.
WILL NOT QUITE GET INTO THE STRONGER NORTHWESTERLIES WHILE IN THIS
PATTERN BUT WILL SEE A WEAK FRONT MEANDER THROUGH THE AREA ON THURS.
EVEN WITHOUT FRONT...ISOLD DIURNAL CONVECTION EXPECTED EACH
AFTERNOON AND EARLY EVENING...ESP AS MEAN RH INCREASES ON THURS.
PREV FCST NO TOO FAR OFF. DID INCREASE MAX TEMPS A LITTLE ON TUES
AND WED AS CLIMATOLOGY MAY BE PULLING DOWN GUIDANCE TEMPS A LITTLE
TOO MUCH. HEAT INDICES MAY ALSO REMAIN A PROBLEM ON TUES IF DEW
POINTS DONT MIX OUT. WILL NEED TO WATCH THIS AS AN ADVISORY MAY NEED
TO BE CONTINUED. HAVENT FORGOTTEN ABOUT THE TROPICS EITHER. ATLANTIC
BASIN LOOKS QUIET PER THE 00Z ECMWF AND 12Z GFS...SOME ACTION LIKELY
IN THE EASTERN PACIFIC BUT WILL HAVE NO EFFECT HERE.
SNELSON
FIRE WEATHER...
HIGH FIRE DANGER CONDITIONS CONTINUE INTO THE EVENING FOR NORTH
AND MOST OF CENTRAL GEORGIA DUE TO LOW RH VALUES. THE LOWEST RH
VALUES LOOK TO REMAIN CLOSER TO 30 PERCENT MONDAY AFTERNOON AND
WINDS SHOULD STAY 10 MPH OR LESS...THEREFORE NO HAZARDOUS FIRE
WEATHER CONDITIONS ARE EXPECTED ATTM. ANY ADJUSTMENTS TO TEMPS OR
DEWPOINTS WILL NEED TO BE MONITORED FOR MONDAY.
BAKER
CLIMATE...
RECORDS FOR 07-01
MAX TEMPERATURE MIN TEMPERATURE
STATION HIGH LOW HIGH LOW
------- ---------- ---------- ---------- ----------
KAHN 103 1927 72 2003 76 1990 58 1937
1936
KATL 99 1954 73 2003 78 1947 59 1938
1937
KCSG 99 2007 78 1966 78 1998 59 1958
1998 1950
1990
KMCN 103 1954 74 1924 78 1931 59 1923
1897
RECORDS FOR 07-02
MAX TEMPERATURE MIN TEMPERATURE
STATION HIGH LOW HIGH LOW
------- ---------- ---------- ---------- ----------
KAHN 103 1925 65 1943 76 1931 56 1937
KATL 99 1954 68 1943 79 1996 58 1937
KCSG 101 1990 72 1981 78 1996 59 1950
1970
KMCN 103 1954 77 1943 79 1931 58 2008
1937
RECORDS FOR 07-03
MAX TEMPERATURE MIN TEMPERATURE
STATION HIGH LOW HIGH LOW
------- ---------- ---------- ---------- ----------
KAHN 102 1925 70 1943 77 1978 58 1932
KATL 101 1925 74 1943 77 1931 60 1881
KCSG 101 1970 75 1988 77 1997 64 1950
1996
KMCN 104 1970 78 1944 77 1931 63 2010
1919
1918
&&
.AVIATION...
00Z UPDATE...
SCATTERED SHOWERS AND THUNDERSTORMS ACROSS CENTRAL GA SHOULD STAY
SOUTH OF THE ATL AREA TAF SITES. THERE ARE SOME OUTFLOW
BOUNDARIES THAT WILL AFFECT ATL BUT SHOULD ONLY SEE GUSTY WINDS.
ALL IN ALL THESE STORMS SHOULD DISSIPATE THROUGH 03Z VFR CONDITIONS
WILL PERSIST AFTER THAT THROUGH MONDAY AFTERNOON. EXPECTING
ANOTHER ROUND OF SHRA/TSRA MONDAY AFTER 20Z. THERE IS STILL ONLY A
SLIGHT CHANCE OF THIS HAPPENING SO HAVE ONLY PUT IN A PROB30
BETWEEN 20Z-24Z MON. WINDS SHOULD STAY MAINLY NW BUT COULD GO VRB
IN AND AROUND TSRA DEVELOPMENT. WIND SPEEDS SHOULD STAY IN THE
5-10KT RANGE. NO RESTRICTIONS TO VSBYS EXPECTED EXCEPT IN TSRA
DEVELOPMENT.
//ATL CONFIDENCE...00Z UPDATE...
CONFIDENCE HIGH ON ALL ELEMENTS
01
&&
.PRELIMINARY POINT TEMPS/POPS...
ATHENS 74 102 72 99 / 20 20 20 30
ATLANTA 77 99 75 95 / 30 20 20 30
BLAIRSVILLE 73 93 67 91 / 20 20 20 30
CARTERSVILLE 72 100 70 96 / 20 20 20 20
COLUMBUS 78 100 75 96 / 30 30 30 30
GAINESVILLE 76 99 73 96 / 20 20 20 30
MACON 74 101 73 97 / 30 30 30 30
ROME 73 103 70 98 / 30 20 20 20
PEACHTREE CITY 72 98 71 96 / 30 20 20 30
VIDALIA 78 99 78 96 / 30 30 30 30
&&
.FFC WATCHES/WARNINGS/ADVISORIES...
EXCESSIVE HEAT WARNING UNTIL 9 PM EDT THIS EVENING FOR THE
FOLLOWING ZONES: BALDWIN...BIBB...BLECKLEY...CLARKE...CRISP...
DODGE...DOOLY...EMANUEL...GLASCOCK...GREENE...HANCOCK...
HOUSTON...JASPER...JEFFERSON...JOHNSON...JONES...LAURENS...
MADISON...MONTGOMERY...MORGAN...OCONEE...OGLETHORPE...PEACH...
PULASKI...PUTNAM...TALIAFERRO...TELFAIR...TOOMBS...TREUTLEN...
TWIGGS...WARREN...WASHINGTON...WHEELER...WILCOX...WILKES...
WILKINSON.
HEAT ADVISORY UNTIL 9 PM EDT MONDAY FOR THE FOLLOWING ZONES:
BALDWIN...BIBB...BLECKLEY...CLARKE...CRISP...DODGE...DOOLY...
EMANUEL...GLASCOCK...GREENE...HANCOCK...HOUSTON...JASPER...
JEFFERSON...JOHNSON...JONES...LAURENS...MADISON...MONTGOMERY...
MORGAN...OCONEE...OGLETHORPE...PEACH...PULASKI...PUTNAM...
TALIAFERRO...TELFAIR...TOOMBS...TREUTLEN...TWIGGS...WARREN...
WASHINGTON...WHEELER...WILCOX...WILKES...WILKINSON.
HEAT ADVISORY UNTIL 9 PM EDT MONDAY FOR THE FOLLOWING ZONES:
BANKS...BARROW...BARTOW...BUTTS...CARROLL...CHATTAHOOCHEE...
CHATTOOGA...CHEROKEE...CLAYTON...COBB...COWETA...CRAWFORD...
DEKALB...DOUGLAS...FAYETTE...FLOYD...FORSYTH...GORDON...
GWINNETT...HALL...HARALSON...HARRIS...HEARD...HENRY...JACKSON...
LAMAR...MACON...MARION...MERIWETHER...MONROE...MUSCOGEE...
NEWTON...NORTH FULTON...PAULDING...PIKE...POLK...ROCKDALE...
SCHLEY...SOUTH FULTON...SPALDING...STEWART...SUMTER...TALBOT...
TAYLOR...TROUP...UPSON...WALTON...WEBSTER.
HEAT ADVISORY UNTIL 9 PM EDT THIS EVENING FOR THE FOLLOWING
ZONES: CATOOSA...DADE...DAWSON...FANNIN...GILMER...LUMPKIN...
MURRAY...PICKENS...TOWNS...UNION...WALKER...WHITE...WHITFIELD.
&&
SHORT TERM...01
LONG TERM....39
AVIATION...01Hazardous weather outlook, Jul 1, 10:38 PM EDT, 1 hour 20 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1038 PM EDT SUN JUL 1 2012 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-030245- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 1038 PM EDT SUN JUL 1 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...TONIGHT... ISOLATED THUNDERSTORMS THROUGH TONIGHT. .SYNOPSIS... AN UPPER RIDGE WILL CONTINUE TO DOMINATE ACROSS THE SOUTHEAST THROUGH TONIGHT BUT A SURFACE TROUGH HAS PROVIDED THE FOCUS FOR ISOLATED THUNDERSTORM ACTIVITY. .PRIMARY HAZARDS... THE PRIMARY HAZARDS WITH ANY THUNDERSTORMS WILL BE GUSTY WINDS AND SMALL HAIL. .DISCUSSION... VERY HIGH INSTABILITY WITH CAPE VALUES NEAR 3000 J/KG HAVE ALLOWED ISOLATED THUNDERSTORMS TO DEVELOP OVER NORTH AND CENTRAL GEORGIA. THESE STORMS WILL PERSIST THROUGH TONIGHT SLOWLY DIMINISHING AFTER MIDNIGHT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY... THE HEAT WAVE WILL CONTINUE INTO MONDAY WITH A HEAT ADVISORY ALREADY IN EFFECT. ISOLATED THUNDERSTORMS ARE ALSO POSSIBLE ACROSS ALL OF NORTH AND CENTRAL GEORGIA MONDAY THROUGH FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED THROUGH TONIGHT.
In the hours before
Local storm report, Jul 1, 10:44 PM EDT, 1 hour 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1044 PM EDT SUN JUL 01 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0605 PM TSTM WND DMG BERNER 33.15N 83.83W
07/01/2012 MONROE GA EMERGENCY MNGR
20 TO 30 TREES DOWN ACROSS NORTH AND CENTRAL MONROE
COUNTY.
&&
DDARBELocal storm report, Jul 1, 10:48 PM EDT, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1048 PM EDT SUN JUL 01 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0605 PM TSTM WND DMG 5 NW WAYSIDE 33.11N 83.67W
07/01/2012 JONES GA 911 CALL CENTER
6 TO 8 TREES DOWN ACROSS NORTHWEST JONES COUNTY.
&&
DDARBELocal storm report, Jul 1, 10:57 PM EDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1057 PM EDT SUN JUL 01 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0340 PM HAIL 2 SSE MILLEDGEVILLE 33.05N 83.21W
07/01/2012 E1.00 INCH BALDWIN GA PUBLIC
0400 PM HAIL 2 S DEVEREUX 33.19N 83.08W
07/01/2012 E1.00 INCH HANCOCK GA PUBLIC
0415 PM HAIL SPARTA 33.28N 82.97W
07/01/2012 E0.88 INCH HANCOCK GA NWS EMPLOYEE
NWS EMPLOYEE HAD TO STOP UNDER A GAS STATION AWNING TO
AVOID HAIL.
0415 PM HAIL 4 NNW MCINTYRE 32.90N 83.22W
07/01/2012 E1.00 INCH WILKINSON GA PUBLIC
0440 PM TSTM WND DMG 3 SSE BROWNS CROSSING 33.01N 83.35W
07/01/2012 BALDWIN GA PUBLIC
ONE TREE DOWN. LOTS OF LIMBS DOWN. PEA SIZE HAIL ALSO
REPORTED.
0440 PM TSTM WND DMG 2 SW CRAWFORDVILLE 33.53N 82.92W
07/01/2012 TALIAFERRO GA 911 CALL CENTER
TWO TREES DOWN ON I-20 BLOCKING LANE AT MILE MARKER 147.
0446 PM TSTM WND DMG RAYTOWN 33.57N 82.75W
07/01/2012 TALIAFERRO GA 911 CALL CENTER
TALIAFERRO COUNTY 911 RELAYED REPORTS OF SEVERAL DOWNED
TREES ON COUNTY ROADS IN THE EASTERN PORTION OF THE
COUNTY. RADAR ESTIMATED TIME BETWEEN 1646 EDT AND 1700
EDT IN THIS PORTION OF THE COUNTY.
0515 PM HAIL 6 NNE PERRY 32.54N 83.69W
07/01/2012 E1.00 INCH HOUSTON GA AMATEUR RADIO
0525 PM HAIL 3 W WARNER ROBINS 32.62N 83.68W
07/01/2012 E0.88 INCH HOUSTON GA PUBLIC
YARD FULL OF HAIL UP TO NICKLE SIZE WITH A FEW TREE LIMBS
DOWN.
0525 PM HAIL WARNER ROBINS 32.62N 83.63W
07/01/2012 E0.88 INCH HOUSTON GA PUBLIC
0541 PM TSTM WND DMG 5 S PHOENIX 33.35N 83.28W
07/01/2012 PUTNAM GA 911 CALL CENTER
PUTNAM COUNTY 911 RELAYED REPORTS OF SEVERAL DOWNED TREES
IN EASTERN PORTIONS OF THE COUNTY WITH THE STORM LATE IN
THE 1700 HOUR. RADAR ESTIMATED TIME AROUND 1741 EDT.
0545 PM TSTM WND DMG 3 NNW BYRON 32.70N 83.77W
07/01/2012 CRAWFORD GA 911 CALL CENTER
CRAWFORD COUNTY 911 RELAYED REPORTS OF SEVERAL DOWNED
TREES AND LINES ON THE EASTERN SIDE OF THE COUNTY. RADAR
ESTIMATED TIME BETWEEN 1745 EDT AND 1750 EDT.
0550 PM HAIL 15 WNW HAMILTON 32.84N 85.11W
07/01/2012 E1.00 INCH HARRIS GA PUBLIC
0600 PM HAIL BERNER 33.15N 83.83W
07/01/2012 E1.00 INCH MONROE GA PUBLIC
QUARTER SIZE HAIL REPORT RELAYED BY WMAZ METEOROLOGIST.
0605 PM HAIL 2 SSE MCDONOUGH 33.42N 84.14W
07/01/2012 E1.00 INCH HENRY GA LAW ENFORCEMENT
HENRY COUNTY LAW ENFORCEMENT REPORTED PEA TO QUARTER
SIZED HAIL IN THE MCDONOUGH AREA. RADAR ESTIMATED TIME OF
1805 EDT TO 1815 EDT.
0605 PM TSTM WND DMG 5 NW WAYSIDE 33.11N 83.67W
07/01/2012 JONES GA 911 CALL CENTER
JONES COUNTY 911 OPERATOR REPORTED 6 TO 8 TREES DOWN
ACROSS NORTHWEST JONES COUNTY.
0605 PM TSTM WND DMG BERNER 33.15N 83.83W
07/01/2012 MONROE GA EMERGENCY MNGR
MONROE COUNTY EM REPORTED 20 TO 30 TREES DOWN ACROSS
NORTH AND CENTRAL MONROE COUNTY.
0615 PM TSTM WND DMG LOCUST GROVE 33.34N 84.10W
07/01/2012 HENRY GA 911 CALL CENTER
HENRY COUNTY 911 RELAYED REPORTS OF SEVERAL DOWNED TREES
IN THE LOCUST GROVE AREA. RADAR ESTIMATED TIME OF 1815
EDT TO 1837 EDT.
0618 PM TSTM WND DMG 3 ESE GODFREY 33.44N 83.46W
07/01/2012 PUTNAM GA 911 CALL CENTER
PUTNAM COUNTY 911 RELAYED REPORTS OF SEVERAL DOWNED TREES
IN THE NORTHERN PORTION OF THE COUNTY. RADAR ESTIMATED
TIME 1818 EDT TO 1841 EDT.
0846 PM TSTM WND DMG 5 W UVALDA 32.03N 82.59W
07/01/2012 MONTGOMERY GA 911 CALL CENTER
TOOMBS COUNTY 911 RELAYED REPORTS OF SEVERAL DOWNED TREES
IN SOUTHERN PORTIONS OF MONTGOMERY COUNTY. RADAR
ESTIMATED TIME OF 2046 EDT TO 2055 EDT.
0846 PM TSTM WND DMG 2 SSW TOOMBS CENTRAL 32.02N 82.36W
07/01/2012 TOOMBS GA 911 CALL CENTER
TOOMBS COUNTY 911 RELAYED REPORTS OF SEVERAL DOWNED TREES
IN THE SOUTHERN PART OF THE COUNTY. RADAR ESTIMATED TIME
OF 2046 EDT TO 2100 EDT.
0909 PM TSTM WND DMG 3 SW HATLEY 31.87N 83.64W
07/01/2012 CRISP GA 911 CALL CENTER
CRISP COUNTY 911 RELAYED REPORTS OF SEVERAL DOWNED TREES
AND LINES INCLUDING 2 TREES DOWNED ONTO A HOUSE. RADAR
ESTIMATED TIME FROM 2109 EDT TO 2123 EDT.
&&
DDARBESpecial weather statement, Jul 1, 11:18 PM EDT, 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1118 PM EDT SUN JUL 1 2012
GAZ016-020345-
1118 PM EDT SUN JUL 1 2012
...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS
IN WHITE COUNTY UNTIL 1145 PM EDT...
AT 1115 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER ANNA RUBY FALLS...AND ANOTHER STRONG STORM
NEAR LEAF. THESE STORMS ARE MOVING EAST AT 25 MPH.
WIND GUSTS OF 40 MPH AND SMALL HAIL ARE LIKELY AS THESE STORMS MOVE
ACROSS NORTH AND SOUTH WHITE COUNTY THROUGH 1145 PM EDT. SOME
LOCATIONS IN THE PATH OF THE STORM INCLUDE LOW GAP SHELTER...WHITLEY
GAP SHELTER...QUALATCHEE LAKE...SMITHGALL WOODS CONSERVATION AREA...
CAMP COLEMAN LAKE... UNICOI STATE PARK...ANNA RUBY FALLS...
ROBERTSTOWN...HELEN...SAUTEE...CLEVELAND...LEAF AND MOSSY CREEK.
&&
LAT...LON 3477 8363 3475 8362 3465 8365 3454 8361
3450 8366 3450 8377 3452 8378 3450 8384
3453 8383 3456 8387 3472 8386 3473 8383
3478 8382 3480 8368
TIME...MOT...LOC 0317Z 292DEG 27KT 3473 8366Special weather statement, Jul 1, 11:22 PM EDT, 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1122 PM EDT SUN JUL 1 2012
GAZ009-020345-
1122 PM EDT SUN JUL 1 2012
...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 35 MPH WINDS
IN TOWNS COUNTY UNTIL 1145 PM EDT...
AT 1120 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER TITUS...MOVING SOUTHEAST AT 25 MPH.
WIND GUSTS OF 35 MPH AND SMALL HAIL ARE LIKELY AS THIS STORM MOVES
ACROSS TOWNS COUNTY THROUGH 1145 PM EDT. SOME LOCATIONS IN THE PATH
OF THE STORM INCLUDE BLUE MOUNTAIN SHELTER...TITUS...MACEDONIA...
HIAWASSEE...MOUNTAIN SCENE...BRASSTOWN BALD...YOUNG HARRIS...
ALEXANDERS MILL...PLUM ORCHARD GAP SHELTER AND TATE CITY.
&&
LAT...LON 3495 8354 3493 8359 3492 8359 3488 8365
3481 8366 3479 8377 3487 8381 3490 8381
3491 8384 3490 8384 3499 8389 3500 8386
3500 8355
TIME...MOT...LOC 0321Z 299DEG 21KT 3494 8364Special weather statement, Jul 1, 11:58 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1158 PM EDT SUN JUL 1 2012
GAZ081-094-020430-
1158 PM EDT SUN JUL 1 2012
...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS
IN PEACH AND CRAWFORD COUNTIES UNTIL 1230 AM EDT...
AT 1156 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM FORT VALLEY TO NAKOMIS...MOVING SOUTHEAST
AT 20 MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY MOVE
ACROSS PEACH AND SOUTH CRAWFORD COUNTIES THROUGH 1230 AM EDT. SOME
LOCATIONS IN THE PATH OF THESE STORMS INCLUDE FRIENDSHIP...JACK BROWN
ESTATES...NAKOMIS...LEE POPE...FORT VALLEY... POWERVILLE...
BYRON...MIAMI VALLEY AND LAKEWOOD. HEAVY DOWNPOURS WILL CAUSE
PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 3249 8388 3251 8393 3250 8402 3253 8400
3257 8405 3274 8382 3269 8370 3265 8372
3253 8372 3253 8375 3250 8375 3251 8379
3245 8380 3244 8382
TIME...MOT...LOC 0358Z 303DEG 18KT 3260 8386 3255 8390
3253 8396The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 1, 8:07 PM EDT | Special Weather Statement | FFC | Dodge, Montgomery, Telfair, Toombs, Wheeler | 38 min |
| Jul 1, 8:42 PM EDT | Severe Thunderstorm Warning | FFC | Montgomery, Toombs, Wheeler | 18 min |
| Jul 1, 8:46 PM EDT | Special Weather Statement | FFC | Crisp, Dooly, Pulaski, Wilcox | 29 min |
| Jul 1, 8:51 PM EDT | Special Weather Statement | FFC | Telfair | 24 min |
| Jul 1, 9:04 PM EDT | Severe Thunderstorm Warning | FFC | Crisp, Wilcox | 41 min |
| Jul 1, 11:18 PM EDT | Special Weather Statement | FFC | White | 27 min |
| Jul 1, 11:22 PM EDT | Special Weather Statement | FFC | Towns | 23 min |
| Jul 2, 12:04 AM EDT | Special Weather Statement | FFC | Clarke, Madison, Oglethorpe | 26 min |
| Jul 2, 12:13 AM EDT | Special Weather Statement | FFC | Chattahoochee | 32 min |
| Jul 2, 12:34 AM EDT | Special Weather Statement | FFC | Houston, Pulaski | 41 min |
| Jul 2, 12:36 AM EDT | Special Weather Statement | FFC | Greene | 24 min |
| Jul 2, 12:41 AM EDT | Special Weather Statement | FFC | Jasper, Morgan, Putnam | 34 min |
| Jul 2, 12:46 AM EDT | Special Weather Statement | FFC | Marion, Schley | 44 min |
| Jul 2, 1:00 AM EDT | Special Weather Statement | FFC | Towns | 30 min |
| Jul 2, 1:03 AM EDT | Special Weather Statement | FFC | Bleckley, Twiggs | 42 min |
| Jul 2, 1:05 AM EDT | Special Weather Statement | FFC | Fannin, Lumpkin, Towns, Union, White | 25 min |
| Jul 2, 1:32 AM EDT | Special Weather Statement | FFC | Towns, Union | 43 min |
| Jul 2, 2:14 AM EDT | Special Weather Statement | FFC | Gilmer | 46 min |
| Jul 2, 2:33 AM EDT | Special Weather Statement | FFC | Gordon, Murray | 42 min |
| Jul 2, 3:02 AM EDT | Special Weather Statement | FFC | Floyd | 43 min |
| Jul 2, 3:52 AM EDT | Heat Advisory | FFC | Dade | 11 hr |
| Jul 2, 6:42 AM EDT | Special Weather Statement | FFC | Carroll | 48 min |
| Jul 2, 7:36 AM EDT | Special Weather Statement | FFC | Troup | 39 min |
| Jul 2, 5:44 PM EDT | Special Weather Statement | FFC | Dade | 46 min |
Nearby
Special Weather Statements in Georgia, 2012Every special weather statement in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.